Arimadex, Osteoporosis, Alendronic Acid

I’m hoping someone can give me soe advice before seeing my consultant next week.

I’ve been on Arimadex for 2 years and after my last scan, and against my better judgement, I started to take Alendronic Acid. I lasted 3 weeks before refusing to take any more because of the horrendous side effects. Tummy pain, unbelievable wind,nausea, achy and just feeling prety grotty. Three weeks later and I’m still not feeling right but it is easing. I’m adamant that I’m not going to take ANY more drugs either orally or by injection. My T score is 2.4 and it’s been suggested that I change to Tamoxifen because its better for your bones. I’m reluctant to change as the side effects of Arimadex have settled down and it is also better protection against cancer cells.

Has ayone been in a similar situation and can give me some advice plea

I have only had zometa which is given intravenously, but the SE for me have been minimal. Just a few aches and odd minor pains. It is supposed to be a top drug which helps counteract the effects of the hormone therapy.

Suzanne x